Neurology Community
Brain Issues! Seriously Need Help!
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, Multiple Sclerosis, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Brain Issues! Seriously Need Help!

Today, I've been experiencing a pulling, sharp pain, about a half inch above my hair line. Every time I have this sensation, my head jerks to the left a little, I'm scared and don't know what to do. I'm only 16, and this is scaring me. It's quite painful, and sometimes it goes down my neck. It happened for the first time today, during school, and the pain was so intense I almost cried.

I'm 16, 140lbs 5"10'
I'm on anti depressants, and remeran for a sleeping med, for my Insomnia.
We are taking me off the Remeran, and starting me on something else. I forgot the name, but it makes you kinda loopy.
I don't think it's cause of this new med, because I've been on it for a while, and we are slowly winging me off the Remeran. I think it's a half a pill every other night.
Cancer runs in my family, but I don't know what kind of cancer.
I have no sight problems.
I have ADD, Insomnia, and I'm naturally depressed as it runs in the family.


I hope some of this information is helpful. I'm sorry if it's not. Thank you so much!
2 Comments Post a Comment
Blank
Avatar m tn
I want to start by saying don't worry, and suggesting you speak with your parents and your doctor.  Given that you have described havinbg ADD and what may resemble a tic which has then caused pain you may have a related condition called Tourette Syndrome or even have experience a Mirgraine.  That said it could be an unwelcomed side effect of medication you have taken and so it is always best to speak with your doctor to make sure.  If you have regular headaches you should see a doctor and ask for an MRi scan which will help rule out any other problems.  When you get a very bad headache you automatically fear the worse and worry that you will die from the pain.  In the vast majority of cases it will not kill you nor a sign you could die.  But you should always seek medical attention if it occurs more than once, and especially if it keeps occuring.
ADD, Depression and insomnia symptoms can also be an alergic (allergic) reaction to something you eat or drink.  Although not a cause of these conditions it can cause many of their symptoms to be worse and that is sweeteners.

I hope this helps.
Blank
Avatar m tn
I don't think it was an allergic reaction cause I didn't eat anything until way late that night and it happened like 6 times before then. I know it's not a migraine, because the pain is different, and I get migraines/head aches very often. And thank you so much for helping!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
5265383 tn?1465260698
Blank
aspen2
ON
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ